Estimation of the uniform norm of one-dimensional Riesz potential of a partial derivative of a function with bounded Laplacian
AbstractWe obtain new exact Landau-type estimates for the uniform norms of one-dimension Riesz potentials of the partial derivatives of a multivariable function in terms of the norm of the function itself and the norm of its Laplacian.
How to Cite
Babenko, V. F., and N. V. Parfinovych. “Estimation of the Uniform Norm of One-Dimensional Riesz Potential of a Partial Derivative of a Function With Bounded Laplacian”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 68, no. 7, July 2016, pp. 867-78, http://umj.imath.kiev.ua/index.php/umj/article/view/1887.